# SDR CALA2018021900685

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 50,413 hours, 21,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 99256
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED A CAPACITY TEST.   REMOVED AND REPLACED THE BATTERY IAW AMM 33-51-38-000-00 2-A, AND 33-51-38-400-002-A.  PERFORMED AN OPS TEST, NO FAULTS NOTED.
